MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ENDOPATH XCEL; Laparoscope, General and Plastic Surgery

Ethicon Endo-Surgery, LLC. ENDOPATH XCEL; Laparoscope, General and Plastic Surgery
Catalog Number B12SRT
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown surgery, the trocar valve was damaged and there was resistance when inserting and removing forceps.No pieces fell into the patient.Another device was used to complete the case because the resistance suddenly increased.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).B3: unknown; captured as awareness date.Date sent 9/21/2026.D4 batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4) date sent 10/6/2026 the device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.

Brand Name
ENDOPATH XCEL
Common Device Name
Laparoscope, General and Plastic Surgery
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50846162
Report Number3005075853-2026-07818
Device Sequence Number10262934
Product Code GCJ
UDI-Device Identifier10705036001188
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB12SRT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown